# SDR 2005UALA00962

- Difficulty date: September 10, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 43,801 hours, 25,426 cycles
- Engine: Ge CFM563B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FUSELAGE EXTERNAL SKIN HAS A DENT AT BS 1020.5 AT STRINGER 25L.  FABRICATED & INSTALLED EXTERNAL DOUBLER & FILLERS PER SRM 53-80-01.
